# SDR AALA20180309005

- Difficulty date: March 7, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 12,047 hours, 3,618 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE R2 DOOR DAMPER LOW. SERVICED THE DOOR DAMPER IAW AMM 52-22-00.
